# SDR COMA0560424

- Difficulty date: August 2, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 11,740 hours, 9,512 cycles
- Engine: Ge CF343A1
- Engine time: 15,485 hours, 14,342 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, E, J
- Precautionary procedure: E

## Discrepancy

FLIGHT 5807- LT ENGINE HIGH ITT.  SHUDDER AND VIBE IN AIRFRAME.  REPLACED ENGINE.
